RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 343–345 (Mi de6453)  

Short Communications

An angular boundary layer in the asymptotics of the solution of a singularly perturbed system of equations of elliptic type

V. F. Butuzov, A. G. Nikitin

Lomonosov Moscow State University

Full text: PDF file (407 kB)

Bibliographic databases:
UDC: 517.956.226
Received: 28.10.1985

Citation: V. F. Butuzov, A. G. Nikitin, “An angular boundary layer in the asymptotics of the solution of a singularly perturbed system of equations of elliptic type”, Differ. Uravn., 24:2 (1988), 343–345

Citation in format AMSBIB
\Bibitem{ButNik88}
\by V.~F.~Butuzov, A.~G.~Nikitin
\paper An angular boundary layer in the asymptotics of the solution of a singularly perturbed system of equations of elliptic type
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 343--345
\mathnet{http://mi.mathnet.ru/de6453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940319}
\zmath{https://zbmath.org/?q=an:0665.35021}


Linking options:
  • http://mi.mathnet.ru/eng/de6453
  • http://mi.mathnet.ru/eng/de/v24/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019